IF you arnt getting any other severe symptoms, Id say you have nothing to worry about really. HYPOtensive isnt as worrying as hypertensive (as it can cause heart failure). In healthy people it usually isnt too much of a problem - fit people and women tend to have lower blood pressure as it is
WHat he'll do if he chooses to put you on something it wil be to increase your BP - this could be by increasing the volume of your blood (using diuretics, aldosterone), increasing heart rate directly with neurohormones like adrenaline treatments
It could be becuase of the coupling of another medicine youre on (some antidepressents do this), even if it was a form of infection this can be treated by antibiotics easily.
I say dont stress too much, and wait for the tests to return. =]
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.